# SDR UPS07449644

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 5 FLT SPOILER HAS UPPER SURFACE SKIN PEELING BACK AND DELAMINATED APPROX 25 PERCENT OF SURFACE AREA.  REMOVED AND REPLACED NR 5 FLT SPOILER IAW AMM 27-61-01.  OPS CHECKS GOOD.
